# SDR VNAA2024040911103

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 20,331 hours, 18,160 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: T729227302
- Condition: Smoke
- Location: Galley
- Part time: 16,398 hours, 14,695 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LH COFFEE MAKER SMOKING / TROUBLESHOT IAW CRJ 900 FIM 21-22-00-810-806-A01. UPON OBSERVATION NO SMOKE OR SMELL WAS FOUND. LH COFFEE MAKER NEEDS REPLACED. REMOVED AND REPLACED LH COFFEE MAKER IAW CRJ 900 AMM 25-32-06-000/400-801-A08-PSA. OPS TEST GOOD.
